MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL HINGE PHARMWASTE; SHARPS CONTAINER

BECTON DICKINSON SHARPS COLL 9GAL HINGE PHARMWASTE; SHARPS CONTAINER
Model Number 305634
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: (b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the sharps coll 9gal hinge pharmwaste experienced a missing lid or slide lid/clamp the following information was provided by the initial reporter: material no: 305634 batch no: 0067928.It was reported that the lids are missing.
 
Additional Manufacturer Narrative
H6: investigation summary: a photo representation was received.Also, the evidence of packaging was provided.A review of the device history record (dhr) and non-conforming material report (ncmr) for the reported lot was performed for the past 12 months.There were no manufacturing or material defects reported that could have caused or contributed to the reported incident, ¿missing lids¿.The photo provided can confirm repackaging and it was identified the product was sold by a distributor.A weighing system has already been implemented as corrective action for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.The weighted label placed on this original box by the weighing system confirms this box was packaged and met specification before release.The root cause is unconfirmed.The issue most likely occurred after manufacturing and during repackaging with a distributor.H3 other text : see h10.
 
Event or Problem Description
It was reported that the sharps coll 9gal hinge pharmwaste experienced a missing lid or slide lid/clamp.The following information was provided by the initial reporter: material no: 305634 batch no: 0067928.It was reported that the lids are missing.

Brand Name
SHARPS COLL 9GAL HINGE PHARMWASTE
Common Device Name
SHARPS CONTAINER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11189576
Report Number2243072-2021-00136
Device Sequence Number19716033
Product Code MMK
UDI-Device Identifier00382903056347
UDI-Public00382903056347
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305634
Device Catalogue Number305634
Device Lot Number0067928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1